# SDR 02FDEA00283

- Difficulty date: April 17, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 35,870 hours, 8,228 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RETRACT ACTUATOR FITTING FOUND BOTH LOWER MOUNTING BOLT HOLES CORRODED (PITTING CORROSION).  REMOVED AND REPLACED ACTUATOR FITTING PER SRM 51-31-01 VOL 11.
